Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Yaz Bith control

Just curious if anyone has had side effects while being on Yaz. I started taking it recently and can not sleep. I have also been VERY emotional. Anyone else had weird side effects with Yaz??

Answer Question
 
MommytoBe987

Asked by MommytoBe987 at 10:04 AM on Aug. 4, 2009 in Health

Level 6 (125 Credits)
Answers (2)
  • It made me throw up every month before my period. extreme mood swings. things to that effect. I took it for a year and got put on seasonique and hated that too.
    AshlieTolliver

    Answer by AshlieTolliver at 10:22 AM on Aug. 4, 2009

  • The Yaz has lessened the mood swings for me, my anxiety is less too. I have less cramps, my periods are lighter. I have noticed that I am more tired about a week before my period. I just take naps to help with that.
    tyfry7496

    Answer by tyfry7496 at 12:35 PM on Aug. 4, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.